# SDR AALA202108031866

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 1,198 hours, 555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY EXIT LIGHT AT SEAT 10C PLASTIC COVER IS LOOSE. REATTACHED PLASTIC COVER PER CMM 25-23-67.
